# SDR AALA202009239001

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 74,038 hours, 9,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 147709
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE).  L1 DOOR EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M33093 WILL NOT CHARGE.  REMOVED AND REPLACED L1 DOOR EMERGENCY BATTERY PACK M33093, IAW AMM 33-51-06-960-802.
